Vidaza And Neuropathy Pain In Abdomen, Chest And Armpits?

2 Replies Updated



Conversation Starter

Concerned Daughter Says:


My father, 81, was diagnosed with AML 6 months ago after having MDS for several years. 20% blasts in bone marrow, and transfusions every few weeks. Neupogen for low white counts. Started Vidaza, and after 2nd round, has had radiating neuropathy-like pain in the abdomen, chest and into the armpits. Vicodin not really helping the pain. Have read about Vit B supplements, and will inquire about that to doctor. Most Internet searches for neuropathy after chemotherapy talk about the hands and feet, but not "trunk" neuropathy. Anyone else experience pain in the trunk area post Vidaza? And if so, please share



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Well, peripheral neuropathy is the most common, due to the fact that the tissue in those locations is very thin, so there is less protection for the nerves all around and they tend to be much more sensitive…but it can occur anywhere in the body where you have nerves.

However, he should make sure to have his doctor look into to make sure there isn't some other health issue going on, since heart problems can sometimes cause these types of symptoms, too.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Concerned Daughter Says:

Thank you. My father is explaining pain as skin sensitive to touch and clothing. His doctor examined him last week- no enlarged liver, spleen or lymph nodes. Doctor seemed perplexed about pain he assumes is from the Vidaza injections lasting this long post-injection. Thank you for mentioning possible heart involvement. I was afraid of an abscess somewhere in abdomen too. Dad saying pain seems to be getting slightly better this week, but will examine possibility of heart related pain. Are you able to comment on MDS turned AML treatments? Saw a video from Dr. steven Gore mentioning some patient's HGB counts responding to Procrit (40,000 2x week) given along with Neupogen to sensitize. He said patient's EPO levels should be less than 500, and my father's is in the 350 range. Wondering if this regimen could be tried concurrently with Vidaza treatments.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Neuropathy and Pain
I have Huntingtons accompanied by neuropathy which is causing excruciating, widespread pain. My pain manager is telling ... 1 reply
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me for the last 2 years and says i
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me f... 3 replies
pain and heaviness in right side upper abdomen in ribs cage
I am suffering fatty liver with sgpt 92 and sgot 65. Pain and heaviness in right side upper abdomen under ribs cage. I a... 1 reply
I Am Having Severe Pain In Lower Left Abdomen And Also A Gerd Patient What Is This Symptom Of While After Passing Stools
pleas help to know about the pain i suffer on the left lower abdomen and centre of the abdomen also the pain in the abdo... 1 reply
vidaza and both shin feel pain.
my farher in law is in his third month in vidaza, every month had diffrent sise effects. this time his both leg shin if ... 1 reply
Anxiety neuropathy and Klonopin
I have been on most benzos. I find that 2mg Klonopins help both my anxiety and neuropathy real well. I have been tagged ... 3 replies
Accuracy of NCV UL+LL AND S+M tests in peripheral neuropathy
I was under treatment with of thalidomide from November to March 2012, for obscure GI bleeding. This bleeding started af... 1 reply
chest pain and pulmonary embolism
Is anyone still suffering regular chest pain 10 months on from a pulmonary embolism? Mine was a very large unprovoked sa... 2 replies
Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies
Chest pains and throwing up
I been sick all day and been in pain since last night the pain meds aren't working what should I do? ## Hello, Gina!... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 January 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA